Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Passing clear liquid with yellow small spots. No fever or pain. Taking imodium. Any suggestion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have clear liquid, with yellow small spots *looks like corn" but have not eaten any of that recently. No fever, cramping in my stomach which stops if I take Imodium. Do I need to see a doctor of just keep taking Imodium. I drink a lot of water each day and I am not sexually active. I am 69 yrs old
Posted Thu, 23 May 2013 in Digestion and Bowels
Answered by Dr. Shanthi.E 3 hours later

I have read your query with diligence.

Your query says that you have a clear liquid with yellow small spots “looks like corn".

I am glad to know that you do not have fever or cramps.

I do not think you need to see a doctor as of now. Continue to take more water. Along with it, also take Electral solution or the oral rehydration salt along with water.

You must be fine soon. I do not think there is a need to visit the ER now.

You should be fine with adequate rehydration and rest.

Let me know if you have more concerns. Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor